Spotting Cramping Pg1267576155

1 Replies
rrrrebecca22 - March 2

I started my pill almost 2 weeks late and for the past few days i've had cramping, mild like menstrual cramps, and today light pink spotting. Just wondering if that sounds like signs of pregnancy or side effects from taking the pill late. thanks :)

 

K-jean - March 4

rrrrebecca22- Does that mean that you skipped the pill for 2 weeks? and if so, did you have unprotected s_x during those two weeks? because it is possible that you are experiencing an early period due to taking your pill late, or that you are experiencing implantation bleeding due to being pregnant.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?